MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,PIN,DBL HEDED,1 LENTH; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. IBAL TKA,PIN,DBL HEDED,1 LENTH; MANUAL INSTR, GENERAL SURGICAL
Model Number IBAL TKA,PIN,DBL HEDED,1 LENTH
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
It was reported that ar-603-7 are dull and worn.

Brand Name
IBAL TKA,PIN,DBL HEDED,1 LENTH
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19515359
Report Number1220246-2024-05587
Device Sequence Number11591914
Product Code MDM
UDI-Device Identifier00888867112070
UDI-Public00888867112070
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA,PIN,DBL HEDED,1 LENTH
Device Catalogue NumberAR-603-7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown